# SDR HNAA2016082200253

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 67,070 hours, 75,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 25137723
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN COVER MISSING AT ROW 4AC.  INSTALLED LOWER EMERGENCY EXIT SIGN COVER AT ROW 4AC.
